Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 3, Pages 477–480 (Mi mz11166)  

This article is cited in 10 scientific papers (total in 10 papers)

Brief Communications

Solution of the Schrödinger Equation with the Use of the Translation Operator

I. D. Remizovab

a Bauman Moscow State Technical University
b Lobachevski State University of Nizhni Novgorod

Keywords: Schrödinger equation, Chernoff tangency, operator semigroup, Cauchy problem.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-41-00044
This work was supported by the Russian Foundation for Basic Research under grant 14-41-00044 at Lobachevsky Nizhnii Novgorod State University.


DOI: https://doi.org/10.4213/mzm11166

Full text: PDF file (328 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:3, 499–503

Bibliographic databases:

Received: 18.05.2016

Citation: I. D. Remizov, “Solution of the Schrödinger Equation with the Use of the Translation Operator”, Mat. Zametki, 100:3 (2016), 477–480; Math. Notes, 100:3 (2016), 499–503

Citation in format AMSBIB
\Bibitem{Rem16}
\by I.~D.~Remizov
\paper Solution of the Schr\"odinger Equation with the Use of the Translation Operator
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 3
\pages 477--480
\mathnet{http://mi.mathnet.ru/mz11166}
\crossref{https://doi.org/10.4213/mzm11166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588869}
\elib{https://elibrary.ru/item.asp?id=26604160}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 3
\pages 499--503
\crossref{https://doi.org/10.1134/S0001434616090200}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000386774200020}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992077676}


Linking options:
  • http://mi.mathnet.ru/eng/mz11166
  • https://doi.org/10.4213/mzm11166
  • http://mi.mathnet.ru/eng/mz/v100/i3/p477

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Zh. Sakbaev, “Averaging of random walks and shift-invariant measures on a Hilbert space”, Theoret. and Math. Phys., 191:3 (2017), 886–909  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. I. D. Remizov, “Feynman and quasi-Feynman formulas for evolution equations”, Dokl. Math., 96:2 (2017), 433–437  crossref  mathscinet  zmath  isi  scopus
    3. I. D. Remizov, “New method for constructing Chernoff functions”, Differ. Equ., 53:4 (2017), 566–570  crossref  mathscinet  zmath  isi  scopus
    4. I. D. Remizov, “Approximations to the solution of Cauchy problem for a linear evolution equation via the space shift operator (second-order equation example)”, Appl. Math. Comput., 328 (2018), 243–246  crossref  mathscinet  isi  scopus
    5. I. D. Remizov, M. F. Starodubtseva, “Quasi-Feynman Formulas providing Solutions of Multidimensional Schrödinger Equations with Unbounded Potential”, Math. Notes, 104:5 (2018), 767–772  mathnet  crossref  crossref  mathscinet  isi  elib
    6. A. A. Loboda, “The Doss Method for the Stochastic Schrödinger–Belavkin Equation”, Math. Notes, 106:2 (2019), 303–307  mathnet  crossref  crossref  mathscinet  isi  elib
    7. I. D. Remizov, “Solution-giving formula to Cauchy problem for multidimensional parabolic equation with variable coefficients”, J. Math. Phys., 60:7 (2019), 071505  crossref  mathscinet  isi
    8. I. D. Remizov, “Formulas that represent Cauchy problem solution for momentum and position Schrodinger equation”, Potential Anal., 52:3 (2020), 339–370  crossref  mathscinet  isi
    9. M. O. Burkatskii, “Reduced dynamics of the Wigner function”, Russ. J. Math. Phys., 27:1 (2020), 18–21  crossref  mathscinet  isi
    10. D. V. Grishin, Ya. Yu. Pavlovskiy, “Representation of solutions of the Cauchy problem for a one dimensional Schrödinger equation with a smooth bounded potential by quasi-Feynman formulae”, Izv. Math., 85:1 (2021), 24–60  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:349
    Full text:29
    References:30
    First page:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021